# SDR CALA0700084

- Difficulty date: February 23, 2007
- Submitted: February 23, 2007
- Operation: Air carrier
- Aircraft: N17614
- Make and model: Boeing 737524
- Aircraft serial: 27327
- Aircraft time: 34,853 hours, 18,645 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 20121
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE EMERGENCY EXIT LIGHTS AT SEATS 20-25 WERE FOUND INOPERATIVE.  THE CHARGER AND BATTERY PACK WAS REMOVED AND REPLACED, OPERATIONAL CHECKS WERE GOOD.
